Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dirac operators and symmetries of quasitoric manifolds

Michael Wiemeler

Algebraic & Geometric Topology 13 (2013) 277–312
Bibliography
1 M F Atiyah, R Bott, A Shapiro, Clifford modules, Topology 3 (1964) 3 MR0167985
2 M F Atiyah, I M Singer, The index of elliptic operators, III, Ann. of Math. 87 (1968) 546 MR0236952
3 A Borel, Topics in the homology theory of fibre bundles, 36, Springer (1967) 95 MR0221507
4 A Borel, J De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comment. Math. Helv. 23 (1949) 200 MR0032659
5 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
6 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
7 A Dessai, Spinc–manifolds with Pin(2)–action, Math. Ann. 315 (1999) 511 MR1731460
8 A Dessai, Rigidity theorems for Spinc–manifolds, Topology 39 (2000) 239 MR1722036
9 A Hattori, Spinc–structures and S1–actions, Invent. Math. 48 (1978) 7 MR508087
10 A Hattori, T Yoshida, Lifting compact group actions in fiber bundles, Japan. J. Math. 2 (1976) 13 MR0461538
11 V Hauschild, The Euler characteristic as an obstruction to compact Lie group actions, Trans. Amer. Math. Soc. 298 (1986) 549 MR860380
12 F Hirzebruch, P Slodowy, Elliptic genera, involutions, and homogeneous spin manifolds, Geom. Dedicata 35 (1990) 309 MR1066570
13 M Joswig, Projectivities in simplicial complexes and colorings of simple polytopes, Math. Z. 240 (2002) 243 MR1900311
14 H T Ku, L N Mann, J L Sicks, J C Su, Degree of symmetry of a product manifold, Trans. Amer. Math. Soc. 146 (1969) 133 MR0250340
15 P Orlik, F Raymond, Actions of the torus on 4–manifolds, I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911
16 T Petrie, Smooth S1 actions on homotopy complex projective spaces and related topics, Bull. Amer. Math. Soc. 78 (1972) 105 MR0296970
17 H Samelson, Notes on Lie algebras, Springer (1990) MR1056083
18 M Wiemeler, Torus manifolds with non-abelian symmetries, Trans. Amer. Math. Soc. 364 (2012) 1427 MR2869182
19 M Wiemeler, Quasitoric manifolds homeomorphic to homogeneous spaces, to appear in Osaka J. Math. 50 (2013) arXiv:1101.0999v2